RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 1, Pages 86–107 (Mi msb6734)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la théorie générale de la correspondance des surfaces

D. Th. Egorov


Full text: PDF file (1573 kB)


Citation: D. Th. Egorov, “Sur la théorie générale de la correspondance des surfaces”, Mat. Sb., 18:1 (1896), 86–107

Citation in format AMSBIB
\Bibitem{Ego96}
\by D.~Th.~Egorov
\paper Sur la th\'eorie g\'en\'erale de la correspondance des surfaces
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 1
\pages 86--107
\mathnet{http://mi.mathnet.ru/msb6734}


Linking options:
  • http://mi.mathnet.ru/eng/msb6734
  • http://mi.mathnet.ru/eng/msb/v18/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:165
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019